Check it out, new blog above, "All the Feels"!!!! Additionally, we are looking for group Moderators, if you are interested, please email us at [email protected] Preferably we are looking for members who have been on our site for at least 4 months and are at a point on their life path where they can give support based on life experience-Team SG

@everyone...been having problems with my gut since my 2nd SC

Irishfighter's picture
[13275]

@everyone...been having problems with my gut since my 2nd SCT ....it's called GVHD (graft versus host disease)..it's when a certain part of your body rejects the new stem/cells from the donor...I've been on steroids to try to help, but the last month or two, it's really bothering me...so I'm going down to NYC to get my stomach scoped hopefully by next week or the week after...I need some answers into why this is happening...maybe an ulcer, etc...?

I'm very lucky that I haven't had major problems with my transplant, but it's a challenge some days to stay positive and not think the worst...

I hope everyone else is doing ok with there treatments, and making positive progress!

Keep the faith

Irish

Comment
 3
[2120]
Apr 20, 2017

Hi irsh. MSKCC does really nice job when you have your stomach scope. I had few time done DR G & was wonderful about everything. I hope you have him for your doctor.If your DR Z patient every good chance you have him. I also return to NY,NY next week . Mybe some day we in person . Good luck .

Reply
palmtrees1998's picture
[860]
Apr 20, 2017

For what its worth, someone told me that the "P" in R-Chop (the Prednisone) can cause acid reflux and my husband had that so they gave him Omeprazole to counteract the reflux and burning and it has helped thus far.

Reply
Irishfighter's picture
[13275]
Apr 21, 2017

I drank a lot of mylanta, and also took Tums for mine, as well as the nausea meds the docs ordered.."P" can also make it tough to sleep...not sure of your husbands dose..

I'm happy to see you more upbeat and feeling more positive about your husbands treatments!...

Your both going to get through this, and get to the other side!

Keep the faith

Irish

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account